Publications et prépublications :



  • Diophantine approximation on matrices and Lie groups (with Menny Aka, Lior Rosenzweig and Nicolas de Saxce), (52p.), pdf


  • Entropy of Bernoulli convolutions and uniform exponential growth for linear groups (with Peter Varj), (29p.), pdf


  • Nilprogressions and groups with moderate growth (with Matthew Tointon), (37p.), pdf


  • C*-simplicity and the unique trace property for discrete groups (with Mehrdad Kalantar, Matthew Kennedy and Narutaka Ozawa), (20p.), pdf


  • On metric diophantine approximation in matrices and Lie groups (with Menny Aka, Lior Rosenzweig and Nicolas de Saxce), (9p.), pdf


  • Expansion in simple groups of Lie type (with B. Green, R. Guralnick and T. Tao), (73p.), pdf


  • Diophantine properties of nilpotent Lie groups (with Menny Aka, Lior Rosenzweig and Nicolas de Saxce), (30p.), pdf


  • On the rate of convergence to the asymptotic cone for nilpotent groups and subFinsler geometry (with Enrico Le Donne), (17p.) to appear in Proc. Nat. Acad. Sci, pdf
    Longer version with full proofs: pdf


  • A nilpotent Freiman dimension lemma (with Ben Green and Terence Tao), (6p.) to appear in the Hamidoune Volume, pdf


  • The structure of approximate groups (with Ben Green and Terence Tao), (91p.) Publ. Math. IHES {\bf 116}, Issue 1, pp 115-221, (2012), pdf


  • On conjugacy growth for linear groups (with Yves de Cornulier, Alex Lubotzky and Chen Meiri), (21p), Math. Proc. Camb. Phil. Soc., 154, pp 261--277, (2013).

  • Strongly dense free subgroups of semisimple algebraic groups, (with Ben Green, Robert Guralnick and Terence Tao), (27p), Israel Journal of Math to appear, pdf


  • Conjugacy growth for solvable groups (with Yves de Cornulier), (6p), Illinois J. Math. 54(1) (2010), 389-395, Schupp volume, pdf


  • Approximate groups III: the unitary case (with Ben Green), (17p), Turkish J. Math. 36 (2012), no. 2, 199215., pdf


  • Approximate subgroups of Linear Groups (with Ben Green and Terence Tao), (48p), Geom. And Funct. Anal. Volume 21, Number 4, 774-819, (2011), pdf
  • and announcement (12p), Elec. Res. Ann. Volume 17, Pages 5767 (September 2010), pdf

  • Suzuki groups as expanders (with Ben Green and Terence Tao), (17p), Groups, Geometry and Dynamics, Volume 5, Issue 2, pp. 281299 (2011), Grunewald volume, pdf


  • Strong uniform expansion in SL(2,p) (with Alex Gamburd), (8p), Geom. and Funct. Anal. Vol. 20-5 (2010), 1201-1209, pdf


  • Approximate groups, II: the solvable linear case (with Ben Green), (10p), Quarterly Journal of Math 62(3): 513-521, (2011) pdf


  • Approximate groups, I: the torsion-free nilpotent case (with Ben Green), (23p), to appear in J. de l'Institut de Math. de Jussieu, 2010, pdf


  • From random walks to rough paths, (with Peter Friz et Martin Huesmann), Proc. Amer. Math. Soc. 137 (2009), no. 10, 3487--3496 pdf


  • Heights on SL(2) and free subgroups, (34p), in ``Geometry, Rigidity, and Group Actions'' Eds B. Farb and D. Fisher (Zimmer's Festschrift), Chicago Univ. Press (2011) pdf


  • A Strong Tits Alternative (40p.), preprint 2008. (see a video of a talk on this paper and the one above and below given at MSRI in November 2008). ps dvi pdf


  • A Height Gap Theorem for finite subsets of GL_d and non amenable subgroups, Annals of Math, volume 174-2, pp. 1057-1110 (2011) pdf


  • Equidistribution of dense subgroups on nilpotent Lie groups (20p.), in Ergodic Theory and Dynamical Systems, Volume 30, Issue 01, (2010) pp 131-150 ps dvi pdf


  • Geometry of groups of polynomial growth and shape of large balls (42p.) preprint 2007
  • , and revised version 2012 , now appeared in Groups Geom. Dyn. 8 (2014), 1-64.

  • Uniform independence in linear groups, (avec T. Gelander), Invent. Math. 173 (2008), no. 2, 225--263. ps dvi pdf


  • On uniform exponential growth for solvable groups, in "Margulis Volume", Pure Appl. Math. Q. 3 (2007), no. 4, part 1, 949--967. ps dvi pdf


  • Dense embeddings of surface groups, (avec T. Gelander, J. Souto, et P. Storm), Geometry And Topology 10 (20) (2006), 1373--1389: : ps dvi pdf


  • Random walks on Lie groups (survey, 45p.), preprint 2006. ps dvi pdf


  • Cheeger constant and algebraic entropy of linear groups (avec T. Gelander ) International Mathematical Research Notices, IMRN 56 (2005) 3511-3523: ps dvi pdf


  • Local limit theorems and equidistribution of random walks on the Heisenberg group, Geom. Funct. Anal (GAFA), 15 (2005) no 1, 49p. ps dvi pdf


  • Distributions diophantiennes et théorème limite local sur R^d, Probability Theory and Related Fields, 132 (2005) no 1, 30p.: ps dvi pdf


  • A topological version of the Tits alternative (avec T. Gelander ), Annals of Math (2) 166 (2007), no. 2, 427--474. ps dvi pdf


  • On dense free subgroups of Lie groups (avec T.Gelander ), Journal of Algebra \textbf{261} (2003), no. 2, 448--467. ps dvi pdf